# SDR AT9900180

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A43984
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A CRACK IN VERTICAL LEG OF NR 2 PYLON UPPER ATTACH ANGLE AT BS 980.  STOP DRILLED CRACK, HIGH FREQUENCT EDDY CURRENT VERIFIED CRACK WAS STOP, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-2, AND RES NR 99442.
